Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Splashberri

Spironolactone And Itchy Scalp

Recommended Posts

I was wondering if anyone can shed some light on my random mild itching scalp that started after taking spironolactone.

At first I thought it was due to stress, but it comes about very randomly and it doesn't seem stress related. I would wake up and my scalp would itch on one side, or the bottom half of my head. It comes and goes. My scalp isn't flaky, dry, or red.

Side info: after spiro, my scalp is now normal and not oily the day after a hair wash. I think my hair thickness is pretty similar to before spiro. It's been just about 2 months since I've been taking spiro at 100mg.

If you have any insight, that would be great, thanks!rolleyes.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×